Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION NON LINEAIRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 23542

  • Page / 942

Export

Selection :

  • and

RISOLUZIONE DI SISTEMI DI EQUAZIONI ALGEBRICHE NON LINEARI E LORO APPLICAZIONI A PROBLEMI DELL'INGEGNERIA CHIMICA. DESCRIZIONE DI UN PROGRAMMA DI CALCOLO ED ESEMPI NUMERICI = RESOLUTION DES SYSTEMES D'EQUATIONS ALGEBRIQUES NON LINEAIRES ET LEURS APPLIC. AUX PROBLEMES DE GENIE CHIMIQUE. DESCRIPT. D'UN PROGRAMME DE CALCUL ET EX. NUMERIQUESBUZZI FERRARIS G; CASAPOLLO A.1972; QUAD. INGEGNERE CHIM. ITAL.; ITAL.; DA. 1972; VOL. 8; NO 12; PP. 261-269; ABS. ANGL.; BIBL. 15 REF.Serial Issue

INTEGRATION DES EQUATIONS CINEMATIQUES DU MOUVEMENT RELATIF DE DEUX CORPS TOURNANTSBABUSHKIN SA.1976; IZVEST. AKAD. NAUK S.S.S.R., MEKH. TVERD. TELA; S.S.S.R.; DA. 1976; NO 1; PP. 34-41; BIBL. 8 REF.Article

ON SOME EVOLUTION EQUATIONS OF SUBDIFFERENTIAL OPERATORS.MARUO K.1975; PROC. JAP. ACAD.; JAP.; DA. 1975; VOL. 51; NO 5; PP. 304-307; BIBL. 3 REF.Article

ON SOME REGULARITY OF PERIODIC SOLUTIONS OF NONLINEAR WAVE EQUATIONS.NAKAO M.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 17; NO 1; PP. 187-197; BIBL. 9 REF.Article

ON THE SOLITON, INVARIANT, AND SHOCK SOLUTIONS OF A FOURTH-ORDER NONLINEAR EQUATION.LONNGREN KE; HSUAN HCS; AMES WF et al.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 538-545; BIBL. 12 REF.Article

SOME NORM ESTIMATES FOR THE SOLUTIONS OF A NONLINEAR DIFFUSION PROBLEM.BANDLE C.1975; Z. ANGEW. MATH. PHYS.; SCHWEIZ; DA. 1975; VOL. 26; NO 3; PP. 357-359; ABS. ALLEM.; BIBL. 4 REF.Article

EINE VARIATIONSMETHODE FUER DIE LOESUNG NUCHTLINEARER STOCHASTISCHER AUFGABEN. = UNE METHODE DE VARIATION POUR LA RESOLUTION DES PROBLEMES STOCHASTIQUES NON LINEAIRESMAKAROV BP.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 3; PP. 185-187; BIBL. 4 REF.Article

ECOULEMENTS NON STATIONNAIRES DANS UNE TUYERE DE LAVAL AVEC DES ZONES SUPERSONIQUES LOCALESVEL'MISOV PA; FAL'KOVICH SV.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 2; PP. 271-279; BIBL. 10 REF.Article

EXISTENCE DE SOLITONS ET DE SOLITONS GENERALISES POUR LES EQUATIONS NON LINEAIRES UNIDIMENSIONNELLESSHVARTS AS.1975; TEOR. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 24; NO 3; PP. 333-346; ABS. ANGL.; BIBL. 8 REF.Article

L'EVOLUTION DU MOUVEMENT DE ROTATION DE QUELQUES CORPS CELESTESKHENTOV AA.1975; ASTR. ZH.; S.S.S.R.; DA. 1975; VOL. 52; NO 5; PP. 1066-1075; BIBL. 26 REF.Article

LES VIBRATIONS DE "CREPITEMENT" DE LA QUEUEPAVLOV VA.1975; IZVEST. VYSSH. UCHEBN. ZAVED., AVIAC. TEKH.; S.S.S.R.; DA. 1975; VOL. 18; NO 2; PP. 99-105; BIBL. 6 REF.Article

ON THE MODULATIONS AND NONLINEAR INTERACTIONS OF WAVES AND NONLINEAR STABILITY OF NEAR-CRITICAL SYSTEMS.KENNETT RG.1974; STUD. APPL. MATH.; U.S.A.; DA. 1974; VOL. 53; NO 4; PP. 317-336; BIBL. 6 REF.Article

A NOTE ON A NONEXISTENCE THEOREM FOR NONLINEAR WAVE EQUATIONS.LEVINE HA.1974; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1974; VOL. 5; NO 4; PP. 644-648; BIBL. 3 REF.Article

AN EXAMPLE OF GENERIC REGULARITY FOR A NON-LINEAR ELLIPTIC EQUATION.SCHAEFFER DG.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 57; NO 2; PP. 134-141; BIBL. 6 REF.Article

NEW DESIGN CUTS FAILURE RATE IN FLOATING ROOF TARKS = UNE NOUVELLE CONCEPTION POUR REDUIRE LE NOMBRE DE CAS DE RUPTURE SUR LES RESERVOIRS A TOIT FLOTTANTEDWARDS NW; VERSTEEG J DE R.1972; PETROLEUM PETROCHEM. INTERNATION.; G.B.; DA. 1972; VOL. 12; NO 8; PP. 56-59Serial Issue

SOLUTIONS OF A NONLINEAR INTEGRAL EQUATION FOR HIGH-ENERGY SCATTERING. I. AN EXISTENCE THEOREMMCDANIEL H; URETSKY J; WARNOCK RL et al.1972; PHYS. REV., D; U.S.A.; DA. 1972; VOL. 6; NO 6; PP. 1588-1599; BIBL. 13 REF.Serial Issue

SECANT VERSUS TANGENT METHODS IN NON-LINEAR HEAT TRANSFER ANALYSISHOGGE MA.1980; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1980; VOL. 16; PP. 51-64; BIBL. 13 REF.Article

SOLITONS AND SIMPLE PSEUDOPOTENTIALS.CORONES J.1976; J. MATH. PHYS.; U.S.A.; DA. 1976; VOL. 17; NO 5; PP. 756-759; BIBL. 14 REF.Article

GLOBAL PROPERTIES OF COMPONENTS OF SOLUTIONS OF NON-LINEAR SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONS ON THE HALF-LINE.STUART CA.1975; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1975; VOL. 2; NO 2; PP. 265-286; BIBL. 15 REF.Article

EINE MODIFIKATION DES HALBIERUNGSVERFAHRENS ZUR BESTIMMUNG ALLER REELLEN NULLSTELLEN EINER FUNKTION MIT HILFE DER INTERVALL-ARITHMETIK. = UNE MODIFICATION DE LA METHODE DE SUBDIVISION BINAIRE POUR CALCULER TOUS LES ZEROS REELS D'UNE FONCTION A L'AIDE D'UNE ARITHMETIQUE D'INTERVALLEMIHELCIC M.1975; ANGEW. INFORMAT.; DTSCH.; DA. 1975; VOL. 17; NO 1; PP. 25-29; ABS. ANGL.; BIBL. 6 REF.Article

LECTURES ON NONLINEAR WAVE MOTION.BENJAMIN TB.1974; IN: NONLINEAR WAVE MOTION. PROC. SUMMER SEMIN.; POTSDAM, N.Y.; 1972; PROVIDENCE, R.I.; AM. MATH. SOC.; DA. 1974; VOL. 15; PP. 3-47; BIBL. 1 P. 1/2Conference Paper

EXISTENCE DES SOLUTIONS STATIONNAIRES DE L'EQUATION DES ONDES NON LINEAIREKOLOKOLOV AA.1974; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1974; VOL. 38; NO 5; PP. 922-928; BIBL. 15 REF.Article

APPLICATION DES ESTIMATIONS INTEGRALES A LA RESOLUTION D'UNE EQUATION DE CONDUCTION THERMIQUE NON LINEAIREFLIDLIDER GM.1973; INZHENER.-FIZ. ZH., BELORUS. S.S.R.; S.S.S.R.; DA. 1973; VOL. 24; NO 5; PP. 908-915; ABS. ANGL.; BIBL. 11 REF.Serial Issue

CHOIX DE LA STRUCTURE ET DES INTERVALLES DE QUANTIFICATION POUR LES COORDONNEES TEMPORELLES ET SPATIALES DANS LA CONSTRUCTION D'UN MODELE NUMERIQUE NON LINEAIRE DE LA SECTION A VAPEUR D'UN GENERATEUR DE VAPEURRUBASHKIN AS.1973; TEPLOENERGETIKA; S.S.S.R.; DA. 1973; NO 5; PP. 43-48; BIBL. 3 REF.Serial Issue

SOLUTIONS OF A NONLINEAR INTEGRAL EQUATION FOR HIGH-ENERGY SCATTERING. II. NUMERICAL SOLUTIONSMCDANIEL H; URETSKY J; WARNOCK RL et al.1972; PHYS. REV., D; U.S.A.; DA. 1972; VOL. 6; NO 6; PP. 1600-1611; BIBL. 13 REF.Serial Issue

  • Page / 942